# SDR UALA2010021500553

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 68,831 hours, 19,806 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Exposed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE STATIC COMING OUT OF SLIDE. REPORTED BY CREW AT DEPARTURE.  REPOSITIONED STATIC CORD. SLIDE NOT REMOVED FROM DOOR. INSPECTED DOOR 2L SLIDE INSTALLATION. OK FOR SVC.
